# SDR AALA202203318594

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A300*
- Aircraft serial: 7775
- Aircraft time: 14,180 hours, 5,398 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FLIGHT LEVEL 340 RECEIVED HOT BRAKE ECAM ON # 1 BRAKE. TEMPERATURE CLIMBED PAST 900 DEGREES AND FAILED TO AMBER X ON ECAM. EMERGENCY DECLARED AND FLIGHT DIVERTED TO CLT, LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
